Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2020 »Dismiss Notice
Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.Dismiss Notice
Guest, stay home, stay safe, save the NHS. Stay up to date with information about keeping yourself and people around you safe here and GOV.UK: Coronavirus (COVID-19). Think you have symptoms? NHS 111 service is available here.Dismiss Notice
Blood glucose poorly controlled
I have had type 2 diabetes for about 3-4 yrs now but seem to be unable to control my blood glucose. I take Metformin, 100mg twice daily, Trajenta, once a day and recently had dapagliflozin (Forxiga) added to the mix. I am overweight and find it really hard to lose anything in spite trying genuinely hard to do so. Of course failure makes me think "blowit" and I will have something naughty but I don't go overboard. Then I start over. My current weapon is the "Jane Plan" which started badly because my scales failed me....they gave a diferent reading each time I got on them....even minutes apart, so then I changed the battery to see if that helped, it didn't, so it was back to the shop to buy mechanical scales. It was around week three before I had an accurate baseline to work with. I did seem to lose a few pounds but then I got really fed up of having to eat so much ( 3 meals plus two snacks) and I wavered again. I intend going full on again as of tomorrow and see what happens. I haven't eaten bread or potatoes since before xmas and have no craving for it. I did try gluten free which was actually nicer to eat and I didn't feel bloated after it, so maybe I have a gluten intolerance but I don't even want to eat that now and it is sat in my freezer !! So folks, after 18 days of taking Dapagliflozin, my BM's are still around 13 first thing and a low of 9 during the day.
Does anyone else find it this hard to lose weight/control BM's? And if so, any tips would be appreciated xxx
You need to be logged in to comment